Jump to ContentJump to Main Navigation
Show Summary Details
More options …

 

Integers


Mathematical Citation Quotient (MCQ) 2016: 0.40

Online
ISSN
1867-0660
See all formats and pricing
More options …

Number of Permutations with Prescribed Up-Down Structure as a Function of Two Variables

Vladimir Shevelev
Published Online: 2012-08-01 | DOI: https://doi.org/10.1515/integers-2011-0122

Abstract.

We consider the number of permutations with prescribed up-down structure as a function of two arguments: the number n of elements and the introduced up-down index k of a permutation. We consider sets of permutations for which k is a fixed number and when k is a function of n. In the first case the number of permutations is a polynomial in n, the degree of which is defined by k.

Keywords: Alternating Permutations; Eulerian Numbers; Niven's Signature for Permutations

About the article

Received: 2010-09-27

Revised: 2011-06-30

Accepted: 2011-11-20

Published Online: 2012-08-01

Published in Print: 2012-08-01


Citation Information: Integers, Volume 12, Issue 4, Pages 529–569, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2011-0122.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Raphaël Cerf and Joseba Dalmau
Bulletin of Mathematical Biology, 2016, Volume 78, Number 6, Page 1238

Comments (0)

Please log in or register to comment.
Log in